# SDR QXEA2022120900335

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 35,400 hours, 37,903 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PASSENGER DOOR HANDLE FLAP STIFF. REMOVED FROM SERVICE. CLEANED/ LUBED AFT PAX DOOR HANDLE FLAPS. A/C OK FOR SERIVCE. NO PARTS REPLACED. RETURNED TO SERVICE.
